Variational-net approximation in an infinite domain
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1982), pp. 82-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_10_a14,
author = {E. K. Chistov},
title = {Variational-net approximation in an infinite domain},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {82--84},
year = {1982},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_10_a14/}
}
E. K. Chistov. Variational-net approximation in an infinite domain. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1982), pp. 82-84. http://geodesic.mathdoc.fr/item/IVM_1982_10_a14/